How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Anthony Bray, MD Your Own Question
Anthony Bray, MD
Anthony Bray, MD, Doctor
Category: Health
Satisfied Customers: 10255
Experience:  14 years as clinician in the field of Family Practice
Type Your Health Question Here...
Anthony Bray, MD is online now
A new question is answered every 9 seconds

my lymph nodes, like for stomach feels..nerves

This answer was rated:

I recently got treated exactly one week ago for knots in my lymph nodes, like for sinus and got a shot and am taking an stomach feels terrible and i have diarhea and acid reflux bad since getting treatment...also i have anxiety problems...i feel as if i am gonna fall over dead or mom and everyone says its nerves...what do u think?
Well it sounds that you have a combination of a couple of problems. First of all you've had the sinus infection for which you are taking the antibiotic. Hopefully this is starting to improve. The lymph nodes are part of your immune response to the sinus infection. These will settle down within a couple of weeks of the sinus infection. The reflux problem sounds separate but could be worsened by some antibiotics. You could take OTC prilosec, or zantac or pepcid complete or ask your MD about a rx to help the reflux especially if it is ongoing. To help the reflux, you should also for a while at least avoid lying down within an hour after you eat; avoid spicy or acidic foods including citrus fruits,tomatoes, onions, coffee, or peppers. The diarrhea, I suspect may be a side effect from the antibiotic and is usually not severe, usually does not require you to stop the antibiotic and may benefit from Pepto-Bismol or Kaopectate. You may have anxiety as a separate issue but this is always going to be worse when you feel ill. I hope this helps. Good Luck! Anthony Bray MD
Customer: replied 7 years ago.
Thanks also my stomach feels like its turning all the time, i just have an overall bad feeling!! I havce had acid reflux for years now but just since the shot and antibiotcs has it gotten worse....i just need reassurance i am not gonna die i guess is what i am looking for here! I dont wanna go to the emergency room since im not physically harmed...i just wanna feel better now!! know what i mean? also i have high blood pressure too which i am on lisinopril 20 mg for. I cwnt sleep longer than like 2 hours and i wake up and feel bad and weird...i dont know what is going on..
I don't think you are facing an emergent situation and I don't think you need to go to the ER at this time!! :) You might benefit from OTC Benedryl or Tylenol PM or Advil PM ( all of these have benedryl in them) one of these should help you get to sleep and more likely to stay in a restful sleep for longer. You're sick, you feel bad and it is stressing you out. All of this is normal!! Try to relax as best you can and try to accept the fact you are going to feel bad for a few days but it will get better!! Best Regards, XXXXX XXXXX MD
Anthony Bray, MD and 4 other Health Specialists are ready to help you
Customer: replied 7 years ago.
Thanks Mr. Anthony, i am doing my best to relax but it is hard with all of my anxiery issues and such, i am sure you have dealt with things like this before with patients...Thanks for speaking to me..i have some tylenol pm and i am about to take one...i hope it helps...thanks again :)

Related Health Questions